# SDR AALA20140205003

- Difficulty date: February 5, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 105,014 hours, 16,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR, LT HAND SLIDE WING GND ILLUMINATION LIGHT DOES NOT ILLUMINATE.  INSTALLED NEW LIGHT HOUSING, OPERATIONS CHECKED NORMAL.
